Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216913, 13 pages
http://dx.doi.org/10.1155/2013/216913
Research Article

Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2College of Physics and Electronic Information Engineering, Wenzhou University, Wenzhou 325035, China

Received 4 February 2013; Revised 17 March 2013; Accepted 17 March 2013

Academic Editor: Anke Meyer-Baese

Copyright © 2013 Sheng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Sattinger, “Weighted norms for the stability of traveling waves,” Journal of Differential Equations, vol. 25, no. 1, pp. 130–144, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Hosono and B. Ilyas, “Traveling waves for a simple diffusive epidemic model,” Mathematical Models & Methods in Applied Sciences, vol. 5, no. 7, pp. 935–966, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Wu and X. Zou, “Traveling wave fronts of reaction-diffusion systems with delay,” Journal of Dynamics and Differential Equations, vol. 13, no. 3, pp. 651–687, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Weng and X. Q. Zhao, “Spreading speed and traveling waves for a multi-type SIS epidemic model,” Journal of Differential Equations, vol. 229, no. 1, pp. 270–296, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. F. Zhang and X. Q. Zhao, “Spreading speed and travelling waves for a spatially discrete SIS epidemic model,” Nonlinearity, vol. 21, no. 1, pp. 97–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. T. Li, G. Lin, and S. Ruan, “Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems,” Nonlinearity, vol. 19, no. 6, pp. 1253–1273, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Ma, “Traveling waves for non-local delayed diffusion equations via auxiliary equations,” Journal of Differential Equations, vol. 237, no. 2, pp. 259–277, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Liu, V. R. S. K. Duvvuri, and J. Wu, “Spread pattern formation of H5N1-avian influenza and its implications for control strategies,” Mathematical Modelling of Natural Phenomena, vol. 3, no. 7, pp. 161–179, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Li and X. Li, “Travelling wave solutions in diffusive and competition-cooperation systems with delays,” IMA Journal of Applied Mathematics, vol. 74, no. 4, pp. 604–621, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. C. Wang, W. T. Li, and S. Ruan, “Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay,” Journal of Differential Equations, vol. 238, no. 1, pp. 153–200, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. C. Wang and J. Wu, “Travelling waves of a diffusive Kermack-McKendrick epidemic model with non-local delayed transmission,” Proceedings of the Royal Society A, vol. 466, no. 2113, pp. 237–261, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. C. Wang, J. Wu, and R. Liu, “Traveling waves of the spread of avian influenza,” Proceedings of the American Mathematical Society, vol. 140, no. 11, pp. 3931–3946, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Boumenir and V. M. Nguyen, “Perron theorem in the monotone iteration method for traveling waves in delayed reaction-diffusion equations,” Journal of Differential Equations, vol. 244, no. 7, pp. 1551–1570, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Hou and A. W. Leung, “Traveling wave solutions for a competitive reaction-diffusion system and their asymptotics,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2196–2213, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Hou and W. Feng, “Traveling waves and their stability in a coupled reaction diffusion system,” Communications on Pure and Applied Analysis, vol. 10, no. 1, pp. 141–160, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Gan, R. Xu, and P. Yang, “Travelling waves of a delayed SIRS epidemic model with spatial diffusion,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 52–68, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. Ye, Z. Li, M. Wang, and Y. Wu, An Introduction to Reaction-Diffusion Equation, Science Press, Beijing, China, 2nd edition, 2011.
  18. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Ma, Y. Zhou, and J. Wu, Modeling and Dynamics of Infectious Diseases, vol. 11 of Series in Contemporary Applied Mathematics CAM, Higher Education Press, Beijing, China, 2009. View at MathSciNet
  20. W. Wang, Y. Cai, M. Wu, K. Wang, and Z. Li, “Complex dynamics of a reaction-diffusion epidemic model,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2240–2258, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. Cai, W. Liu, Y. Wang, and W. Wang, “Complex dynamics of a diffusive epidemic model with strong Allee effect,” Nonlinear Analysis: Real World Applications, vol. 14, no. 4, pp. 1907–1920, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. F. Berezovsky, G. Karev, B. Song, and C. Castillo-Chavez, “A simple epidemic model with surprising dynamics,” Mathematical Biosciences and Engineering, vol. 2, no. 1, pp. 133–152, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. O. Kermack and A. G. McKendrick, “A contribution to the mathematical theory of epidemics,” Proceedings of the Royal Society A, vol. 115, no. 772, pp. 700–721, 1927. View at Publisher · View at Google Scholar
  24. E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, Tata McGraw-Hill, New York, NY, USA, 1972. View at MathSciNet